Noise Signal Propagation in Soft Biological Tissues

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Oleg Rudenko, S.N. Gurbatov
Title: Noise Signal Propagation in Soft Biological Tissues
Journal: Acoustical Physics
Year: 2012
Volume: 58
Issue: 2
Pagination: 243-245
ISSN: 1063-7710
Publisher: MAIK NAUKA/INTERPERIODICA/SPRINGER
URI/DOI: 10.1134/S1063771012020157
ISI number: 000304615500015
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. of Mathematics & Natural Sciences (Sektionen för ingenjörsvetenskap - Avd.för matematik och naturvetenskap)
School of Engineering S-371 79 Karlskrona
+46 455 38 50 00
http://www.bth.se/ing/
Language: English
Abstract: Mathematical models are formulated that discribe linear and nonlinear wave propagation in biological tissues. The basis of the method is evolutionary integro-differential equations with a kernel that takes into account the specific properties of tissue. An equation is obtained for the correlation function of acoustic noise in a medium with memory. The procedure for calculating the correlation function by the given type of kernel and noise spectrum at the entrance to the medium is described. It is shown that in different tissue, there is a difference in the laws of decrease in full intensity of a wideband signal with distance. It is demonstrated that the nonlinear equation in the limiting cases of "short-" and "long-term" memory reduces to equations that have been well studied in statistical nonlinear acoustics.
Subject: Mathematics\General
Keywords: linear and nonlinear waves, biological tissues, correlation function, acoustic noise
Edit